# SDR AWXA0001359

- Difficulty date: February 16, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N306AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24633
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ULTRASONIC INSPEC DETECTED 2 CRACKS AT LBL 5.7 BEHIND STIFFENER BETWEEN WL 195 & WL 207 STA 178.  CUT OUT DAMAGED AREA, FABED FILLERS & DOUBLER, INSTALLED FILLERS AND DOUBLER IAW SRM 53-10-08 & 51-40-02.
